# SDR UALA2009072302178

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,619 hours, 9,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER CASTING OF DOOR 1L FUSELAGE HINGE TORQUE BOX ACCOUNT OF DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  BEGAN INSTALLATION OF FITTING.  COMPLETED INSTALLATION OF UPPER TORQUE BOX CASTING.
